On the theory of preorderable groups
Algebra i logika, Tome 5 (1966) no. 6, pp. 27-31
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1966_5_6_a2,
author = {V. M. Kopytov},
title = {On the theory of preorderable groups},
journal = {Algebra i logika},
pages = {27--31},
year = {1966},
volume = {5},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1966_5_6_a2/}
}
V. M. Kopytov. On the theory of preorderable groups. Algebra i logika, Tome 5 (1966) no. 6, pp. 27-31. http://geodesic.mathdoc.fr/item/AL_1966_5_6_a2/